Fiedler type combinatorial formulas for generalized Fiedler type invariants of knots in M2 x R1.

De Montfort University Open Research Archive

Show simple item record

dc.contributor.author Grishanov, S. A.
dc.contributor.author Vassiliev, V. A.
dc.date.accessioned 2010-04-21T11:36:05Z
dc.date.available 2010-04-21T11:36:05Z
dc.date.issued 2009
dc.identifier.citation Grishanov, S. A. and Vassiliev, V. (2009) Fiedler type combinatorial formulas for generalized Fiedler type invariants of knots in M2 x R1. Topology and its Applications, 156 (14), pp. 2307-2316. en
dc.identifier.issn 0166-8641
dc.identifier.uri http://hdl.handle.net/2086/3736
dc.language.iso en en
dc.publisher Elsevier en
dc.title Fiedler type combinatorial formulas for generalized Fiedler type invariants of knots in M2 x R1. en
dc.type Article en
dc.identifier.doi http://dx.doi.org/10.1016/j.topol.2009.06.002
dc.researchgroup Textiles Engineering and Materials (TEAM) en
dc.peerreviewed Yes en


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record